# SDR CALA2011052300381

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 48,039 hours, 7,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6846
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER EXIT LIGHT INOP ON BULKHEAD JUST ABOVE FLT ATTEND SEAT.  REMOVED & REPLACED BATTERY CHARGER & BATTERY PACK ASSY, AND PERFORMED EMERGENCY LIGHT TEST, OPS CHECK NORMAL PER AMM 33-51-07 P. 204.
